Discussions By Condition: I cannot get a diagnosis.

Bifenthrin poisoning

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Woodstove3180
  • June 13, 2013
  • 00:54 AM

I work in the Pest Control Industry and is exposed to many chemicals on a daily basis, recently I have had tingling of the arms and my face due to the fact that I use Bifenthrin in a daily use. The arms have been tingling for over a month, I got sprayed in the face yesterday and in my eyes. My face is tingling but my eyes I flushed them out. After prolong use what will it do to my body? And and suggestions?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?